In this paper, we consider and investigate geometrically nonconvex functions. We derive several Hermite-Hadamard type inequalities for geometrically (GG) nonconvex (relative convex) function and geometrically arithmetically (GA) nonconvex (relative convex) functions. We also obtain some fractional Hermite-Hadamard type inequalities. It is shown that one can obtain the previously known results as special cases from our results. The ideas and techniques of this paper may inspire further research in this field.
Digital Object Identifier (DOI)
Aslam Noor, Muhammad; Postolache, Mihai; Inayat Noor, Khalida; and Uzair Awan, Muhammad
"Geometrically Nonconvex Functions and Integral Inequalities,"
Applied Mathematics & Information Sciences: Vol. 09
, Article 21.
Available at: https://dc.naturalspublishing.com/amis/vol09/iss3/21